# SDR YEN2008F00006

- Difficulty date: June 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 31,691 hours, 12,171 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 02284
- Condition: Odor
- Location: Entertain Sys
- Part time: 5,276 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR AROUND ROW 3, REDUCED AFTER TVS WERE SHUT OFF, TS IAW TSM 24-00-00-810-823 AND NO TROUBLE FOUND.  REMOVED AND REPLACED 3DEF SEB IAW MM 44-20-17, OPS CHECKS GOOD, INSPECTED LIVE TV SYS IAW TSM 23-39-00-810-801, NO FAULTS FOUND.
